Journal of the Mathematical Society of Japan

Discrete reflection groups in a parabolic subgroup of Sp $(2, R)$ and symmetrizable hyperbolic generalized Cartan matrices of rank $3$

Masaaki YOSHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 36, Number 2 (1984), 243-258.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230396126

Digital Object Identifier
doi:10.2969/jmsj/03620243

Mathematical Reviews number (MathSciNet)
MR0740316

Zentralblatt MATH identifier
0532.32016

Subjects
Primary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]
Secondary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

YOSHIDA, Masaaki. Discrete reflection groups in a parabolic subgroup of Sp ( 2 , R ) and symmetrizable hyperbolic generalized Cartan matrices of rank 3 . J. Math. Soc. Japan 36 (1984), no. 2, 243--258. doi:10.2969/jmsj/03620243. http://projecteuclid.org/euclid.jmsj/1230396126.


Export citation